Yes, indeed, I have. But I am feeling better now! I thought that when I finished Harvoni (6 mths) I would have been feeling like a new person especially since I was HepC Free since the 1st month! First I had severe headaches right after I stopped for a few weeks, so I call my doctor and he said that having headaches afterwards was undocumented! So I went to my primary, then to a massage therapist, chiropractor and started a Yoga class and the headaches stopped. But the fatigue that I experienced during the treatment did improve but not as fast as I expected. I learned that even though the virus is gone I still had liver damage. But much to my surprise, even that has improved. So don't get discouraged. Keep an open mind, eat well, exercise and Remember you are cured!
I am 10 weeks out and am sicker than I ever was in my entire life. This drug is horrible, and all the folks who are touting they feel great, are NOT real patients. This drug comes with a huge price tag, and real truth will be out in a few years. I also learned there is a class action suit against Gilead because Harvoni caused vision problems (i have those also) A great deal of the support groups with all the people touting cured and feeling great, are all run by Gilead. I am very exhausted on a daily basis, I feel as though the life is being sucked out of me. I am so sorry I took this drug, so very sorry.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Apr 2015 • 19 answers
Posted 21 Jul 2016 • 2 answers
Posted 16 Dec 2016 • 8 answers
Tomorrow will be my second week on Harvoni been diagnosed since 1999 with hep C feel tired at times?
Posted 3 May 2017 • 4 answers
Posted 9 Dec 2017 • 1 answer